Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 158, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 25, 2011, 1:32 AM CDT for Searcy County, Stone County, Van Buren County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 1:32 AM CDT (06:32 UTC)
- Expired
- May 25, 2011, 1:58 AM CDT
- In force
- 26 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Searcy County, AR, Stone County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 118 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 8:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
455
WFUS54 KLZK 250632
TORLZK
ARC129-137-141-250715-
/O.NEW.KLZK.TO.W.0158.110525T0632Z-110525T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
132 AM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS...
WEST CENTRAL STONE COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHEASTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 215 AM CDT
* AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 4 MILES NORTH OF DABNEY...OR 3 MILES WEST OF
CHIMES. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST
AT 40 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
WOOLUM... WATTS... THOLA...
ROCKY HILL... KAY... IMO...
ELBERTA... ELBA... DABNEY...
TIMBO... OXLEY... LESLIE...
LANDIS... FLAG... DENNARD...
CHIMES... BEGLEY... ALCO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3598 9241 3598 9234 3582 9222 3562 9280
3579 9281 3599 9243
TIME...MOT...LOC 0632Z 239DEG 29KT 3570 9277
$$
461 follow-up statement
680
WWUS54 KLZK 250658
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
158 AM CDT WED MAY 25 2011
ARC129-137-141-250708-
/O.CAN.KLZK.TO.W.0158.000000T0000Z-110525T0715Z/
SEARCY AR-STONE AR-VAN BUREN AR-
158 AM CDT WED MAY 25 2011
...THE TORNADO WARNING FOR NORTHWESTERN VAN BUREN...WEST CENTRAL
STONE AND SOUTHEASTERN SEARCY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS.
LAT...LON 3598 9241 3598 9234 3582 9222 3562 9280
3579 9281 3599 9243
TIME...MOT...LOC 0658Z 239DEG 29KT 3581 9255
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 24, 8:43 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, May 24, 8:43 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 843 PM CDT TUE MAY 24 2011 .UPDATE... HAVE UPDATED FORECAST TO INCLUDE TOR WATCH 364 THROUGH 08Z. HAVE ALSO BUMPED POPS ACROSS WRN AR...AS WELL AS ADDED SVR WORDING TO THOSE AREAS OF THE CWA. OTHERWISE...NO OTHER SIGNIFICANT CHANGES EXPECTED. && .PREV DISCUSSION... /ISSUED 635 PM CDT TUE MAY 24 2011/ AVIATION... SCATTERED CONVECTION WILL MOVE INTO WESTERN ARKANSAS THIS EVENING AND EVENTUALLY SPREAD EAST THROUGH THE PERIOD. THUNDERSTORM ACTIVITY WILL GRADUALLY EVOLVE INTO A SQUALL LINE OVERNIGHT AND IMPACT MAINLY KHRO AND KBPK WHERE MVFR/IFR CONDITIONS WILL OCCUR. PRECIPITATION CHANCES WILL BE LESS AT THE REMAINDER OF THE TAF SITES BUT OCCASIONAL MVFR CONDITIONS WILL BE POSSIBLE. THE ASSOCIATED SURFACE LOW WILL BE CENTERED OVER CENTRAL KANSAS EARLY WEDNESDAY MORNING. THIS WILL RESULT IN BREEZY SOUTHERLY FLOW ACROSS THE TERMINALS. LOW CLOUDS ARE LIKELY TO DEVELOP AND SPREAD INTO SOUTHERN AND CENTRAL ARKANSAS LATER TONIGHT. PRECIPITATION CHANCES WILL RETURN LATE IN THE PERIOD AS ANOTHER DISTURBANCE SWINGS AROUND THE PARENT LOW PRESSURE SYSTEM. PREV DISCUSSION... /ISSUED 308 PM CDT TUE MAY 24 2011/ SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT THE MAIN CONCERN IN THE SHORT TERM REVOLVES AROUND THE LOCATION AND PROBABILITY OF SEVERE WEATHER. A SIGNIFICANT SEVERE WEATHER EVENT IS UNFOLDING ACROSS OKLAHOMA THIS AFTERNOON AND EVENING. EVENTUALLY...THUNDERSTORMS WILL SHIFT EAST ACROSS NORTHERN ARKANSAS TONIGHT. THE BEST CHANCES WILL ROUGHLY BE NORTHWEST OF A LINE FROM CLARKSVILLE TO MOUNTAIN HOME. I BELIEVE THE BIGGEST THREAT WILL BE WIND AND TO A LESSER EXTENT HAIL. WHILE LOW LEVEL SHEAR WILL BE FAIRLY HIGH TONIGHT...THE LATE ARRIVAL TIME OF STORMS SHOULD ALLOW A FAIRLY DEEP AND STABLE SFC INVERSION TO SET UP...THUS INHIBITING TORNADIC POTENTIAL TONIGHT. WILL KEEP CHANCE POPS IN CENTRAL AR IN THE VICINITY OF THE I-40 CORRIDOR...WITH SLIGHT CHANCE POPS IN THE SOUTH AS HIRES MODELS SHOW SOME INDICATION OF A MCS MOVING ACROSS THE SOUTHERN CWA TONIGHT. FOR WEDNESDAY...THE BEST CHANCES FOR SEVERE WEATHER WILL BE IN THE EAST HALF OF THE CWA. SOME LINGERING SHOWERS WILL LIKELY BE PRESENT DURING THE EARLY PART OF THE DAY TOMORROW...BUT MORE SIGNIFICANT STORM DEVELOPMENT WILL OCCUR IN THE AFTERNOON. STORM PARAMETERS WILL SUPPORT DAMAGING WINDS...LARGE HAIL AND EVEN TORNADOES. THE UPPER LOW AND ASSOCIATED COLD FRONT THAT ARE RESPONSIBLE FOR THIS ROUND OF SEVERE WEATHER WILL SHIFT EAST OF THE AREA LATE WED NIGHT. PRECIP CHANCES WILL DIMINISH QUICKLY FROM THE WEST WEDNESDAY NIGHT. COOLER AIR WILL FILTER INTO THE STATE BEHIND THE FRONT. HIGHS ON THURSDAY WILL RANGE FROM AROUND 70 IN THE NORTH TO AROUND 80 IN THE SOUTH...A GOOD 5-10 DEGREES COOLER THAN THOSE ON WEDNESDAY. FRIDAY WILL BE A TAD WARMER AS SOUTHERLY FLOW RESUMES ACROSS THE STATE. LONG TERM...SATURDAY THROUGH TUESDAY MODELS ARE IN REASONABLE AGREEMENT THRU THE PD AS WE TRANSITION TO A WARM AND DRY PATTERN. UPR LVL HIGH PRES WL STRENGTHEN OVR THE SERN STATES...INCLUDING THE MID SOUTH. A WARM FNT WL BE RETREATING TO THE N OF AR EARLY ON SAT...WITH SOME LINGERING SHRA/TSRA POSSIBLE. OTHERWISE...WARM SLY WINDS WL LEAD TO ABV NORMAL TEMPS ACRS THE FA AS THE PD PROGRESSES. LTL SUPPORT FOR ORGANIZED PRECIP...SO CONTD WITH A DRY FCST. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 81 62 73 / 40 60 60 20 CAMDEN AR 72 89 64 82 / 50 40 40 20 HARRISON AR 66 80 57 68 / 80 50 50 20 HOT SPRINGS AR 71 85 64 78 / 60 30 30 20 LITTLE ROCK AR 70 86 65 78 / 40 50 50 20 MONTICELLO AR 72 89 68 83 / 40 60 60 20 MOUNT IDA AR 71 83 61 76 / 70 30 20 10 MOUNTAIN HOME AR 67 80 58 69 / 70 60 60 20 NEWPORT AR 69 82 63 74 / 30 60 60 20 PINE BLUFF AR 71 88 67 80 / 40 60 60 20 RUSSELLVILLE AR 69 84 62 73 / 70 40 40 20 SEARCY AR 69 83 64 75 / 40 60 60 20 STUTTGART AR 70 87 66 78 / 40 60 60 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR BAXTER-BOONE- CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON- JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF-YELL. && 62
Hazardous weather outlook, May 24, 8:30 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 830 PM CDT TUE MAY 24 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 830 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT ANOTHER ROUND OF STRONG AND SEVERE THUNDERSTORMS IS EXPECTED TO IMPACT MUCH OF ARKANSAS TONIGHT. THERE IS A RISK OF SEVERE WEATHER OVER MUCH OF NORTHERN AND CENTRAL SECTIONS OF THE STATE. A TORNADO WATCH IS NOW IN EFFECT UNTIL 3 AM WEDNESDAY MORNING ROUGHLY ALONG A LINE FROM MELBOURNE TO CLINTON TO PERRYVILLE TO HOT SPRINGS TO ARKADELPHIA AND POINTS WEST. LOW PRESSURE LOCATED OVER WESTERN KANSAS WILL CONTINUE TO TRACK TO THE EAST THROUGH THE OVERNIGHT HOURS. NUMEROUS THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THIS EVENING THAT EXTENDS FROM THE LOW OVER EASTERN OKLAHOMA AND WILL BE SWEEPING EASTWARD DURING THE OVERNIGHT HOURS. THE STORMS THAT HAVE FORMED TO THE WEST OF ARKANSAS HAVE HAD A HISTORY OF PRODUCING SEVERE WEATHER. FORECAST WIND PROFILES INDICATE THAT THESE STORMS WILL BE CAPABLE OF ROTATING AND POSSIBLY PRODUCE TORNADOES. AS THE EVENING PROGRESSES...THE STORMS WILL INCREASE IN COVERAGE AND CONVERGE INTO A SQUALL LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT ...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. THE THUNDERSTORMS WILL SLOWLY WEAKEN WITH TIME THE FURTHER EAST THEY MOVE. IN ADDITION...ANY THUNDERSTORM THAT DEVELOPS COULD PRODUCE LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING FOR THE NORTHERN HALF OF ARKANSAS. RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS. WHILE MOST RIVERS HAVE CRESTED...SOME ARE RISING AGAIN...AND THE WATER WILL BE VERY SLOW TO RECEDE. A FEW ROADS IN EASTERN SECTIONS OF THE STATE REMAIN CLOSED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE WEATHER WILL AGAIN BE POSSIBLE ON WEDNESDAY ACROSS MUCH OF ARKANSAS. THIS IS DUE TO A STALLED FRONT TO THE NORTH AND WEST OF ARKANSAS...ALONG WITH A SERIES OF UPPER LEVEL STORM SYSTEMS THAT WILL INTERACT WITH THE FRONT. ALL OF ARKANSAS WILL HAVE A RISK OF SEVERE WEATHER WEDNESDAY AFTERNOON AND EVENING...WITH THE GREATEST CHANCES EAST OF A MOUNTAIN HOME...HOT SPRINGS...TO GURDON TO CAMDEN LINE. ONCE AGAIN...THE PRIMARY THREATS WILL BE DAMAGING WINDS... LARGE HAIL AND ISOLATED TORNADOES. RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN THE NORTHERN AND CENTRAL COUNTIES NEAREST THE FRONT. THIS COULD LEAD TO RISES ON AREA RIVERS...BUT NOT TO THE LEVELS REACHED EARLIER THIS MONTH. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS THROUGH WEDNESDAY MORNING. IT APPEARS THE FRONT WILL FINALLY GAIN SOME MOMENTUM AND MOVE TO THE SOUTHEAST OF ARKANSAS BY THURSDAY. IT APPEARS FRIDAY AND MOST OF THE UPCOMING HOLIDAY WEEKEND WILL BE DRY AND WARM AS HIGH PRESSURE SETTLES OVER THE AREA. RIVER FLOODING WILL REMAIN AN ISSUE ACROSS EASTERN ARKANSAS FOR THE NEXT SEVERAL DAYS. STAY TUNED TO LATER FORECASTS. INDIVIDUALS ARE ENCOURAGED TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON RIVER LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED LATE THIS AFTERNOON AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/44/56
In the hours before
Local storm report, May 25, 12:21 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1221 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL 3 N COAL HILL 35.48N 93.67W
05/25/2011 E1.00 INCH JOHNSON AR EMERGENCY MNGR
&&
56Local storm report, May 25, 12:43 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1243 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM HAIL CLARKSVILLE 35.46N 93.47W
05/25/2011 E1.00 INCH JOHNSON AR TRAINED SPOTTER
&&
56Local storm report, May 25, 1:05 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
105 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM TORNADO HARMONY 35.55N 93.57W
05/25/2011 JOHNSON AR EMERGENCY MNGR
REPORTS OF HOUSES DAMAGED AND PEOPLE TRAPPED IN HOUSES.
1229 AM TSTM WND DMG CLARKSVILLE 35.46N 93.47W
05/25/2011 JOHNSON AR EMERGENCY MNGR
HOUSES DAMAGED IN CLARKSVILLE.
&&
58Local storm report, May 25, 1:17 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
117 AM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND GST BOONEVILLE 35.14N 93.92W
05/25/2011 M54.00 MPH LOGAN AR OTHER FEDERAL
MEASURED 54 MPH WIND GUST AT THE BOONEVILLE RAWS SITE.
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:16 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 9 hr |
| May 24, 11:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott | 51 min |
| May 25, 12:01 AM CDT | Tornado Warning | LZK | Johnson, Logan | 44 min |
| May 25, 12:26 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 49 min |
| May 25, 12:31 AM CDT | Tornado Warning | LZK | Johnson, Pope | 44 min |
| May 25, 12:42 AM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 33 min |
| May 25, 12:54 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 36 min |
| May 25, 1:00 AM CDT | Tornado Warning | LZK | Newton, Pope, Searcy | 45 min |
| May 25, 1:28 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Pope, Searcy, Stone, Van Buren | 32 min |
| May 25, 3:56 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 18 hr |
| May 25, 1:57 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 42 min |
| May 25, 2:30 PM CDT | Tornado Warning | LZK | Fulton, Sharp | 20 min |
| May 25, 2:45 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion, Searcy, Stone | 45 min |
| May 25, 2:58 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 32 min |
| May 25, 3:02 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 43 min |
| May 25, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 25 min |
| May 25, 3:12 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 48 min |
| May 25, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 49 min |
| May 25, 3:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 46 min |
| May 25, 3:32 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 43 min |
| May 25, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 36 min |
| May 25, 3:42 PM CDT | Tornado Warning | LZK | Sharp | 33 min |
| May 25, 3:44 PM CDT | Severe Thunderstorm Warning | LZK | Fulton | 31 min |
| May 25, 3:49 PM CDT | Special Weather Statement | LZK | Grant | 46 min |
| May 25, 3:50 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White | 29 min |
| May 25, 3:52 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 53 min |
| May 25, 3:59 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 34 min |
| May 25, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 39 min |
| May 25, 4:10 PM CDT | Tornado Warning | LZK | Independence, Jackson | 50 min |
| May 25, 4:11 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Pulaski, Saline | 49 min |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 46 min |
| May 25, 4:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 43 min |
| May 25, 4:30 PM CDT | Tornado Warning | LZK | Jackson, Prairie, White, Woodruff | 45 min |
| May 25, 4:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard | 13 min |
| May 25, 4:38 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Pulaski | 22 min |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 47 min |
| May 25, 4:47 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 13 min |
| May 25, 4:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 38 min |
| May 25, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 51 min |
| May 25, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 57 min |
| May 25, 5:03 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 42 min |
| May 25, 5:06 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Jefferson, Lincoln | 39 min |
| May 25, 5:09 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 36 min |
| May 25, 5:40 PM CDT | Tornado Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 50 min |
| May 25, 5:43 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Monroe | 47 min |
| May 25, 5:56 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 49 min |
| May 25, 6:20 PM CDT | Tornado Warning | LZK | Cleveland, Jefferson, Lincoln | 25 min |
| May 25, 6:23 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln | 52 min |
| May 25, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 34 min |
| May 25, 6:28 PM CDT | Tornado Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 47 min |
| May 25, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 16 min |
| May 25, 6:44 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 31 min |
| May 25, 6:51 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lincoln | 24 min |
| May 25, 6:56 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 49 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.